# SDR 20000510SH019

- Difficulty date: March 2, 2000
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N302FD
- Make and model: Bell 412
- Aircraft serial: 33200
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Fitting
- Part number: 212030015101P
- Condition: Cracked
- Location: Engine Mount
- Part time: 1,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINEDECK REPLACEMENT, FOUND FUSELAGE FITTING AT LEFT FORWARD ENGINE MOUNT ATTACHMENT CRACKED.  CRACKS EMANATE FROM INISDE REAR BOLT HOLE.  POSSIBLE CAUSE IS  HOLES NOT PROPERLY DEBURRED.  SUBMITTER STATED TO PREVENT RECURRENCE, HOLES SHOULD BE DEBURRED OR CHAMFERED ENOUGH TO REMOVE SHARP EDGES.  (X)
